# SDR AALA202112139246

- Difficulty date: December 7, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 53,155 hours, 34,685 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN TRAILING EDGE HINGE ARM BRACKET 2 ON RIGHT HORIZONTAL STABILIZER (1 EA). REPLACED BRACKET LOCATED TRAILING EDGE HINGE ARM 2 ON RIGHT HORIZONTAL STABILIZER (1EA) PER A319 SRM 51-42-11-801 AND SRM 51-72-11-911-001.
